Affordable Access

Publisher Website

Some Common Fixed Point Theorems for Non-self Hybrid Contractions

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
213
Issue
1
Identifiers
DOI: 10.1006/jmaa.1997.5537

Abstract

Abstract Some results on the common fixed point for a pair of multivalued and single valued non-self mappings in metrically convex metric spaces are obtained. Our work extends some of the known results due to Assad and Kirk, Hadzic and Gajic, Itoh, Khan, and many others.

There are no comments yet on this publication. Be the first to share your thoughts.